Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Low oxalate diet & antihistamine

View previous topic View next topic Go down

Low oxalate diet & antihistamine

Post  907hopeful on Thu Jan 30, 2014 7:28 am

Has anyone had success with a low oxalate diet? I think this might be part of my problem as I have had a little bit of success w/ vitamin b6 reducing my burning pain. I don't have much time to write tonight but wanted to see if there was anyone on here who could share more?

I have also been taking Zyrtec which is an antihistamine normally used for allergies. I think it's been keeping things at a dull burning level (vs painful), but I am too nervous to stop them to see what I would be like without them! Anyone successfully using an antihistamine?

907hopeful

Posts : 17
Join date : 2014-01-03

View user profile

Back to top Go down

Re: Low oxalate diet & antihistamine

Post  Alana3 on Thu Jan 30, 2014 3:51 pm

If an antihistamine is causing you to feel better you probably have an allergy to some thing. So eliminate stuff that comes in contact with your vagina...

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Allergic reaction

Post  907hopeful on Fri Jan 31, 2014 7:13 am

My story is long, but here is the gist of it...My problems started with what we thought was a yeast infection, but the swelling and inflammation would not go away. I was given a antifungal cream that I had an allergic reaction to. I got the initial reaction from the cream calmed down and the swelling finally went away, but I have been left with a raw/irritated/hypersensitive spot around one of my bartholins gland. I had a biopsy a couple weeks ago and was told I had a cyst on the gland (it was removed). The area of skin where the cyst was removed no longer hurts, but I still have inflammation all around it and sometimes in the opening (1st inch) if my vagina. The Zyrtec seems to help the vaginal inflammation but not the inflammation around the gland area. Dr thinks since there are no noticeable causes of my remaining inflammation (that she has found) that my nerves are continuing to fire even though the infection is cleared up causing my body to produce an inflammatory response (producing histamines).

She has prescribed me a compounded cream (lidocaine & gabapentin) but I am still waiting to get it. The thought is the gabapentin will reduce the nerve response and stop the inflammation cycle. I am not sure I am totally bought into that theory. I am looking into the low oxalate diet and Dr Solomans Pain Project protocol. Google it - it's a pretty interesting theory! I have definitely noticed a correlation between what I eat and my pain level (tomato products and alcohol are completely off the table). I have been taking b6 and calcium citrate which help remove oxalates from your urine. The calcium didn't make much difference in my pain level (burning) but b6  makes a noticeable difference.  I am taking it 2-3 times a day.

907hopeful

Posts : 17
Join date : 2014-01-03

View user profile

Back to top Go down

Re: Low oxalate diet & antihistamine

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum